MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 18; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL ADVANCE SERENITY¿ 18; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number SER18-150-40-150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis confirmed balloon damage.The balloon catheter was returned in several segments.The distal tip of the balloon along with the distal marker band, along with approximately 800mm of the inner shaft were not returned.The missing components were believed to be stuck to the guidewire.The guidewire was not returned.
 
Event or Problem Description
The balloon catheter was used during a percutaneous transluminal angioplasty (pta) procedure.The site inflated the balloon into the interior and exterior iliac artery.It was noted the internal and external iliac arteries were heavily calcified.When deflating, the balloon ruptured.The balloon catheter was individually removed, but pieces of the balloon stayed on the wire.The site was able to capture the remaining pieces with the catheter.The process resulted in approximately one hour procedure delay.There was no patient harm.
 
Event or Problem Description
Additional information received from the distributor indicated the device was prepped per ifu.There was no indication damage during device preparation.The site denied torquing or twisting device during loading to the target lesion.Vessel calcification was noted to be high with an approximate lesion length of 150mm.The degree of stenosis was reported to be a complete total occlusion (cto).The number of total device inflations and if device movement was required between inflations were unknown.The procedure was considered successful.It was noted that more endovascular work was required, but there was no surgical intervention.The patient was successfully discharged.The balloon was used to create a track.Once access was obtained and the lesion was crossed, a drug coated balloon (dcb) was used.The missing segments of the balloon were unable to be retained for return analysis.

Brand Name
ADVANCE SERENITY¿ 18
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key19779023
Report Number3005994106-2024-00010
Device Sequence Number12770197
Product Code LIT
UDI-Device Identifier05391525784359
UDI-Public05391525784359
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSER18-150-40-150
Device Lot Number22400479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight91 KG